Stronger lagrangian bounds by use of slack variables

J.A. Hoogeveen, S.L. van de Velde

    Research output: Contribution to journalArticleAcademicpeer-review

    36 Citations (Scopus)
    Original languageUndefined
    Pages (from-to)173-190
    JournalMathematical programming
    Volume70
    Publication statusPublished - 1995

    Keywords

    • METIS-144426

    Cite this

    Hoogeveen, J. A., & van de Velde, S. L. (1995). Stronger lagrangian bounds by use of slack variables. Mathematical programming, 70, 173-190.